Maximum density stable patterns in variants of Conway's game of Life

Title:
Maximum density stable patterns in variants of Conway's game of Life
Authors:
Bosch, Robert
Abstract:
We use integer programming to find maximum density stable patterns in variants of Conway's game of Life, and we describe how to use the constraints of an integer programming formulation to construct upper bounds on the maximum density of infinite stable patterns.
Citation:
Bosch, Robert. 2000. "Maximum density stable patterns in variants of Conway's game of Life." Operations Research Letters 27(1): 7-11.
Publisher:
Elsevier
DATE ISSUED:
2000-08
Department:
Mathematics
Type:
Article
PUBLISHED VERSION:
10.1016/S0167-6377(00)00016-X
Additional Links:
http://linkinghub.elsevier.com/retrieve/pii/S016763770000016X
PERMANENT LINK:
http://hdl.handle.net/11282/599281

Full metadata record

DC FieldValue Language
dc.contributor.authorBosch, Roberten
dc.date.accessioned2016-02-26T13:13:28Zen
dc.date.available2016-02-26T13:13:28Zen
dc.date.issued2000-08en
dc.identifier.citationBosch, Robert. 2000. "Maximum density stable patterns in variants of Conway's game of Life." Operations Research Letters 27(1): 7-11.en
dc.identifier.issn0167-6377en
dc.identifier.urihttp://hdl.handle.net/11282/599281en
dc.description.abstractWe use integer programming to find maximum density stable patterns in variants of Conway's game of Life, and we describe how to use the constraints of an integer programming formulation to construct upper bounds on the maximum density of infinite stable patterns.en
dc.language.isoen_USen
dc.publisherElsevieren
dc.identifier.doi10.1016/S0167-6377(00)00016-Xen
dc.relation.urlhttp://linkinghub.elsevier.com/retrieve/pii/S016763770000016Xen
dc.subject.departmentMathematicsen_US
dc.titleMaximum density stable patterns in variants of Conway's game of Lifeen_US
dc.typeArticleen
dc.identifier.journalOperations Research Lettersen
dc.subject.keywordInteger programmingen_US
dc.subject.keywordGame of lifeen_US
dc.subject.keywordCellular automataen_US
dc.identifier.volume27en_US
dc.identifier.issue1en_US
dc.identifier.startpage7en_US
dc.rightsArchived with thanks to Operations Research Lettersen
All Items in The Five Colleges of Ohio Digital Repository are protected by copyright, with all rights reserved, unless otherwise indicated.